# SDR R61A201912171395

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 31,486 hours, 19,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA L/H BEAM DOUBLER REPAIR AT FR87 AS MARKED. REMOVED REPAIR DOUBLER-FABRICATED FILLER AND DOUBLER, REF. SRM 53-23-10 REPAIR 01  INSTALLED AFT WET AREA L/H BEAM DOUBLER REPAIR AT FR87, REF. SRM 51-40-08.
